MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX700 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX700 PATIENT MONITOR
Model Number 865241
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.(b)(6).G5: 510k is unknown at the time of the report.D1, d2, and d4: product information is unknown at the time of the report.
 
Event or Problem Description
Customer reported the desat alarms did not sound.Patient involvement is unknown.There was no report of patient or user harm.
 
Event or Problem Description
The customer reported the desaturation alarms do not sound.Customer wanted to change the configuration.Patient involvement is unknown.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
The customer spoke with the remote service engineer(rse).It was noted the issue was only present during use.The issue could not be confirmed on the simulator.Customer requested a procedure to adjust the alarm frequency and volume configuration.Rse provided.G5: good faith efforts have been completed to request product information but the information is still unknown.Based upon gfe response, it is believed the customer was referring to their mx700 device, however, this is an educated belief.To avoid having no model number in the emdr follow up report, mx700 will be used.If additional information regarding the product used is received, the complaint will be reopened and a supplemental report sent.H3 other text : customer refused.
 
Additional Manufacturer Narrative
D4: udi is unknown as serial number was not provided for this complaint.If information is provided a supplemental report will be sent.

Brand Name
INTELLIVUE MX700 PATIENT MONITOR
Common Device Name
INTELLIVUE MX700 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key18255902
Report Number9610816-2023-00638
Device Sequence Number6685816
Product Code DSI
UDI-Device Identifier00884838029088
UDI-Public00884838029088
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865241
Device Catalogue Number865241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer12/21/2023
07/08/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date01/17/2024
07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown